Last reply 2 months ago
Helo Again Techfidera!

Hi All,

I’ve been on Tech since June and apart from the first month or so (and the occasional hot flushes) I seem to be fine on it.

Apart from this morning (!) when I was hit with a bout of agonising stomach cramps, which I’m certain were caused by Tech.

I had to leave my desk at work and spend several hours in the medial room wriggling like a worm and trying to sleep through it.

It’s passed now thank heavens and I’ve just returned to my desk with no-one none the wiser!

Nothing else to report just wanted to tell someone! 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@birdboy , was your routine or diet different this morning.

When I was on Betaferon, some years ago, I used to get the flu symptoms only once a month or less. I began to suspect that each month’s supply only contained one genuine shot and the rest were placebo. 😯

Perhaps it’s the same with Tecfidera? But, they wouldn’t, would they? 😉


potter
2 months ago

I have been on Tecfidera for 6 years and the only time I get stomach cramps is when I take it with a small amount of food. I have to take it in the middle of my meal, if I take it at the end I get stomach cramps. Potter


birdboy
2 months ago

Cheers @potter. I always take it with a good meal and this isn’t a problem as I have a huge appetite!

Haven’t had any issues since, so think it must have been a one off

Birdboy

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.